# SDR DL733951675

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314A101015
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL WAS FOUND WITH THE LEADING EDGE LIP DENTED AT THE 9 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-01.
